A member asked:

I'm on tapering plan from lexotanil 1.5 since i used for 20 days, 1 pill/day. if i feel withdrawal symptoms will it last forever or it will take days?

A doctor has provided 1 answer
Dr. Susan Rhoads answered

Specializes in Family Medicine

Not necessarily: Taper off of it with your doc's supervision. If you have side effects that are uncomfortable for you, tell your doc and the rate of taper can be slowed so you don't have any symptoms that are unpleasant. Since you were not on it long, severe symptoms are unlikely and any symptoms will likely not last long. However, you are being treated for a mood problems, and you might not feel great from that

Answered 10/17/2015

2.1k views

Thank

Related Questions

A member asked:

Can i take diflucan and lexotanil on same day?

A doctor has provided 1 answer

A member asked:

Can i take leflox and lexotanil same day?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...